# SDR CALA2013082090600

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 45,128 hours, 18,494 cycles
- Engine: Iae V2522A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Line
- Condition: Cracked
- Location: Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED P4.9 MANIFOLD LINE AT 3 O'CLOCK POSITION.  REPLACED P4.9 MANIFOLD LINE PER AMM,  OK FOR SERVICE
